# SDR QXEA0001570

- Difficulty date: May 31, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- FLOOR PANEL 25BB HAS ONE INSERT MISSING AND ONE CORRODED WITH SEAL WORN.  REPAIRED IAW FOKKER SRM 51-70-03 PAGE 23.
